MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48230000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that a patient implanted with four es2 integrated blade screws, four xia blockers, and two mantis rods experienced an infection post-operatively.It was further reported that the patient was revised and the devices were explanted.This report captures the third of four xia blockers.
 
Additional Manufacturer Narrative
We received six possible lot numbers for the device and will update the record if we receive more information.The lot number could be 92v, 2pv, 2px, 2rb, 2tx, or 2yw.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
XIA 3 TITANIUM BLOCKER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24691087
Report Number0009617544-2026-00045
Device Sequence Number9771120
Product Code NKB
UDI-Device Identifier04546540560193
UDI-Public04546540560193
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number48230000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown